# SDR FDEA201607102343

- Difficulty date: July 10, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 74,189 hours, 15,550 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 3 Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSING 11,000 FT ON DESCENT, RECEIVED A MOMENTARY FIRE INDICATION ON NR 3 ENGINE LASTED 2 SECONDS AND WENT AWAY.  NO OTHER INDICATIONS LEFT ENGINE AT  IDLE AND LANDED WITHOUT SHUTTING IT DOWN.  PERFORMED FDCU-3 FAULT REVIEW, LOOP B FAULTED, UPPER RIGHT FIRE DETECTOR ASSY A AND LOOP A FAULTED. RETURNED TO SERVICE.
